# SDR CA071212024

- Difficulty date: October 26, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 32,268 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 3009090
- Condition: Cracked
- Location: Engine
- Part time: 5,861 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING THE POWER SECTION FOR REASSEMBLY AFTER HSI, CIRCUMFERENTIAL CRACKS WERE DISCOVERED ALONG THE WELDS OF THE EXHAUST DUCT JUST FWD OF THE PT VANE MOUNTING FLANGE. (4) CRACKS RANGED IN LENGTH FROM .75 INCH TO 4.75 INCH. THE POWER SECTION WAS REPLACED. (TC NR 20071212024)
